# SDR HEEA079919

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Manifold
- Part number: 30006762102
- Part serial: 03410005
- Condition: Damaged
- Location: Servo System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING DURING TESTING OF SERVO ASSY BETWEEN MANIFOLD AND SERVO VALVE CAP ASSY ON SYSTEM NR 2 PRESSURE PORT.  FOUND A MISSING PIN (LEE) PLUG ON THAT PORT.  ALSO FOUND THAT THIS PORT REQUIRES AN OVERSIZE PLUG.
